Azizi, A. and Taous, M. and Zekhnini, A. (2016) On the 2-groups whose abelianizations are of type (2, 4) and applications. Publicationes Mathematicae, 88 (1-2). pp. 93-117.

Full text not available from this repository.
Official URL:


Let G be a metabelian 2-group satisfying the condition G/G' ≈ Z/2Z× Z/4Z. In this paper, we give necessary and sufficient conditions for G to be metacyclic. We then apply these results to algebraic number fields k to study the capitulation of their 2-ideal classes of type (2,4). Particular examples are given to illustrate how these results can be applied to real quadratic and imaginary biquadratic number fields. © 2016 University of Debrecen Institute of Mathematics. All rights reserved.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48

Actions (login required)

View Item View Item